Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pimples on face, taking folihair, aferite, morr for hair fall. Advised glintragel. Is it due to medicines?

Dr. hai i am sree i am using tab folihair ,tab aferite and morr f 3% solution and arcolane shampoo for hair FPHL 1st stage from 3 months and now again from a week with a change of 1st medicine foligrow instead folihair...i am getting pimples on my face is this medicine causes pimples and dr suggested me to apply glintragel 3times daily on face please suggest what should i do
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

It seems you are having acne.

They are common in young age.

They are releated to hormone changes and not due to medicines.

Continue with medicines and also apply glintra gel.

Do not try to rupture them.

Avoid using oily creams and sunscreens over face.

Wash face two to three times daily.

Avoid cosmetics as much as possible.

Hope this will solve your problem.Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor